# SDR COMA0460451

- Difficulty date: August 10, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 25,281 hours, 24,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6464
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4988 EMERGENCY FLOOR PATH LIGHTS ARE INOP.  REPLACED THE FLOOR LIGHTS CABLE ASSY.
